Alert archive / California / Gale Warnings in 2025

Gale Warning 53, NWS Eureka, CA

November 11, 2025

NWS Eureka, CA issued this gale warning at Nov 11, 2025, 10:13 PM PST. It took effect at Nov 13, 2025, 3:00 AM PST. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2025, 10:13 PM PST (06:13 UTC)
In effect from
Nov 13, 2025, 3:00 AM PST
Expired
Nov 13, 2025, 3:11 AM PST
In force
11 min
Issued by
NWS Eureka, CA

The text

As transmitted.

204 
WHUS76 KEKA 120613
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1013 PM PST Tue Nov 11 2025

PZZ470-121415-
/O.CON.KEKA.GL.W.0052.251112T1400Z-251113T0300Z/
/O.UPG.KEKA.SR.A.0003.251113T0300Z-251113T0900Z/
/O.NEW.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.NEW.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1013 PM PST Tue Nov 11 2025

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM PST
WEDNESDAY...
...STORM WARNING IN EFFECT FROM 7 PM WEDNESDAY TO 3 AM PST
THURSDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY...

* WHAT...For the first Gale Warning, south winds 20 to 30 kt 
  with gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Storm Warning, southeast winds 30 to 40 kt with gusts up to 50 
  kt and seas 8 to 12 feet expected. For the second Gale 
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  seas 11 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM to 7 PM PST Wednesday. 
  For the Storm Warning, from 7 PM Wednesday to 3 AM PST 
  Thursday. For the Gale Warning, from 3 AM to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-121415-
/O.CON.KEKA.GL.W.0052.251112T1600Z-251113T0300Z/
/O.UPG.KEKA.SR.A.0003.251113T0300Z-251113T0900Z/
/O.NEW.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.NEW.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1013 PM PST Tue Nov 11 2025

...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 7 PM PST
WEDNESDAY...
...STORM WARNING IN EFFECT FROM 7 PM WEDNESDAY TO 3 AM PST
THURSDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY...

* WHAT...For the first Gale Warning, southeast winds 20 to 30 kt 
  with gusts up to 40 kt and seas 8 to 11 feet expected. For the 
  Storm Warning, southeast winds 30 to 40 kt with gusts up to 50 
  kt and seas 9 to 13 feet expected. For the second Gale 
  Warning, south winds 20 to 30 kt with gusts up to 40 kt and 
  seas 10 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 8 AM to 7 PM PST Wednesday. 
  For the Storm Warning, from 7 PM Wednesday to 3 AM PST 
  Thursday. For the Gale Warning, from 3 AM to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-121415-
/O.EXT.KEKA.GL.W.0052.251112T2300Z-251113T1600Z/
Pt St George to Cape Mendocino out 10 nm-
1013 PM PST Tue Nov 11 2025

...GALE WARNING NOW IN EFFECT FROM 3 PM WEDNESDAY TO 8 AM PST
THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Wednesday to 8 AM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-121415-
/O.EXT.KEKA.GL.W.0052.251112T2300Z-251113T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
1013 PM PST Tue Nov 11 2025

...GALE WARNING NOW IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM PST
THURSDAY...

* WHAT...Southeast winds 25 to 35 kt with gusts up to 50 kt and 
  seas 8 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Wednesday to 6 AM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
5 follow-up statements
087 
WHUS76 KEKA 121031
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
231 AM PST Wed Nov 12 2025

PZZ455-121845-
/O.EXT.KEKA.GL.W.0052.251112T2300Z-251113T0600Z/
/O.EXB.KEKA.SR.W.0003.251113T0600Z-251113T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
231 AM PST Wed Nov 12 2025

...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING...
...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST
THURSDAY...

* WHAT...For the Gale Warning, southeast winds 25 to 35 kt with 
  gusts up to 45 kt and seas 8 to 10 feet expected. For the 
  Storm Warning, southeast winds 25 to 35 kt with gusts up to 50 
  kt and seas 9 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 10 PM 
  PST this evening. For the Storm Warning, from 10 PM this 
  evening to 7 AM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-121845-
/O.CON.KEKA.GL.W.0052.251112T1400Z-251113T0300Z/
/O.CON.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.CON.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
231 AM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM
PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WHAT...For the first Gale Warning, south winds 20 to 30 kt 
  with gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Storm Warning, southeast winds 30 to 40 kt with gusts up to 50 
  kt and seas 10 to 12 feet expected. For the second Gale 
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  seas 12 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM this morning to 7 PM 
  PST this evening. For the Storm Warning, from 7 PM this 
  evening to 3 AM PST Thursday. For the Gale Warning, from 3 AM 
  to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-121845-
/O.CON.KEKA.GL.W.0052.251112T1600Z-251113T0300Z/
/O.CON.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.CON.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
231 AM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WHAT...For the first Gale Warning, southeast winds 20 to 30 kt 
  with gusts up to 40 kt and seas 8 to 11 feet expected. For the 
  Storm Warning, southeast winds 35 to 40 kt with gusts up to 50 
  kt and seas 9 to 13 feet expected. For the second Gale 
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  seas 13 to 17 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 8 AM this morning to 7 PM 
  PST this evening. For the Storm Warning, from 7 PM this 
  evening to 3 AM PST Thursday. For the Gale Warning, from 3 AM 
  to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-121845-
/O.CON.KEKA.GL.W.0052.251112T2300Z-251113T1600Z/
Pt St George to Cape Mendocino out 10 nm-
231 AM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 AM PST THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 50 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 8 AM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
656 
WHUS76 KEKA 121839
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1039 AM PST Wed Nov 12 2025

PZZ470-130245-
/O.CON.KEKA.GL.W.0052.000000T0000Z-251113T0300Z/
/O.CON.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.CON.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1039 AM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WHAT...For the first Gale Warning, southeast winds 20 to 30 kt 
  with gusts up to 40 kt and seas 8 to 10 feet. For the Storm 
  Warning, southeast winds 30 to 40 kt with gusts up to 50 kt 
  and seas 10 to 12 feet expected. For the second Gale Warning, 
  south winds 25 to 35 kt with gusts up to 45 kt and seas 12 to 
  17 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, until 7 PM PST this evening. For 
  the Storm Warning, from 7 PM this evening to 3 AM PST 
  Thursday. For the Gale Warning, from 3 AM to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-130245-
/O.CON.KEKA.GL.W.0052.000000T0000Z-251113T0300Z/
/O.CON.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.CON.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1039 AM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WHAT...For the first Gale Warning, southeast winds 20 to 30 kt 
  with gusts up to 40 kt and seas 8 to 11 feet. For the Storm 
  Warning, southeast winds 35 to 40 kt with gusts up to 50 kt 
  and seas 9 to 13 feet expected. For the second Gale Warning, 
  south winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 
  17 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 7 PM PST this evening. For 
  the Storm Warning, from 7 PM this evening to 3 AM PST 
  Thursday. For the Gale Warning, from 3 AM to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-130245-
/O.CON.KEKA.GL.W.0052.251112T2300Z-251113T0600Z/
/O.CON.KEKA.SR.W.0003.251113T0600Z-251113T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
1039 AM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM PST THURSDAY...

* WHAT...For the Gale Warning, southeast winds 25 to 35 kt with 
  gusts up to 45 kt and seas 8 to 10 feet expected. For the 
  Storm Warning, southeast winds 25 to 35 kt with gusts up to 50 
  kt and seas 9 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 10 PM 
  PST this evening. For the Storm Warning, from 10 PM this 
  evening to 7 AM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-130245-
/O.CON.KEKA.GL.W.0052.251112T2300Z-251113T1600Z/
Pt St George to Cape Mendocino out 10 nm-
1039 AM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 AM PST THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 50 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 8 AM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
135 
WHUS76 KEKA 122304
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
304 PM PST Wed Nov 12 2025

PZZ470-130715-
/O.CON.KEKA.GL.W.0052.000000T0000Z-251113T0300Z/
/O.CON.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.CON.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
304 PM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WHAT...For the first Gale Warning, southeast winds 25 to 30 kt 
  with gusts up to 40 kt and seas 7 to 10 feet. For the Storm 
  Warning, southeast winds 30 to 40 kt with gusts up to 50 kt 
  and seas 9 to 12 feet expected. For the second Gale Warning, 
  south winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 
  15 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, until 7 PM PST this evening. For 
  the Storm Warning, from 7 PM this evening to 3 AM PST 
  Thursday. For the Gale Warning, from 3 AM to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-130715-
/O.CON.KEKA.GL.W.0052.000000T0000Z-251113T0300Z/
/O.CON.KEKA.SR.W.0003.251113T0300Z-251113T1100Z/
/O.CON.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
304 PM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WHAT...For the first Gale Warning, southeast winds 25 to 30 kt 
  with gusts up to 40 kt and seas 8 to 11 feet. For the Storm 
  Warning, southeast winds 35 to 40 kt with gusts up to 50 kt 
  and seas 9 to 12 feet expected. For the second Gale Warning, 
  south winds 25 to 35 kt with gusts up to 45 kt and seas 12 to 
  16 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 7 PM PST this evening. For 
  the Storm Warning, from 7 PM this evening to 3 AM PST 
  Thursday. For the Gale Warning, from 3 AM to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-130715-
/O.CON.KEKA.GL.W.0052.000000T0000Z-251113T0600Z/
/O.CON.KEKA.SR.W.0003.251113T0600Z-251113T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
304 PM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM PST THURSDAY...

* WHAT...For the Gale Warning, southeast winds 25 to 35 kt with 
  gusts up to 45 kt and seas 8 to 10 feet. For the Storm 
  Warning, southeast winds 25 to 35 kt with gusts up to 50 kt 
  and seas 9 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, until 10 PM PST this evening. For 
  the Storm Warning, from 10 PM this evening to 7 AM PST 
  Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-130715-
/O.CON.KEKA.GL.W.0052.000000T0000Z-251113T1600Z/
Pt St George to Cape Mendocino out 10 nm-
304 PM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 50 kt and seas 
  7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 8 AM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
925 
WHUS76 KEKA 130626
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1026 PM PST Wed Nov 12 2025

PZZ455-131430-
/O.EXP.KEKA.GL.W.0052.000000T0000Z-251113T0600Z/
/O.CON.KEKA.SR.W.0003.000000T0000Z-251113T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
1026 PM PST Wed Nov 12 2025

...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* WHAT...Southeast winds 25 to 35 kt with gusts up to 50 kt and 
  seas 11 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 7 AM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-475-131430-
/O.CON.KEKA.SR.W.0003.000000T0000Z-251113T1100Z/
/O.CON.KEKA.GL.W.0053.251113T1100Z-251113T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
1026 PM PST Wed Nov 12 2025

...STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WHAT...For the Storm Warning, southeast winds 30 to 40 kt with 
  gusts up to 50 kt and seas 11 to 13 feet. For the Gale 
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  seas 13 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Storm Warning, until 3 AM PST Thursday. For the 
  Gale Warning, from 3 AM to 3 PM PST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-131430-
/O.CON.KEKA.GL.W.0052.000000T0000Z-251113T1600Z/
Pt St George to Cape Mendocino out 10 nm-
1026 PM PST Wed Nov 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 50 kt and seas 
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 8 AM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
828 
WHUS76 KEKA 131111
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
311 AM PST Thu Nov 13 2025

PZZ470-475-131915-
/O.EXP.KEKA.SR.W.0003.000000T0000Z-251113T1100Z/
/O.UPG.KEKA.GL.W.0053.000000T0000Z-251113T2300Z/
/O.NEW.KEKA.SR.W.0004.251113T1111Z-251113T1500Z/
/O.NEW.KEKA.GL.W.0054.251113T1500Z-251113T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
311 AM PST Thu Nov 13 2025

...STORM WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING...
...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PST THIS
AFTERNOON...

* WHAT...For the Storm Warning, south winds 30 to 40 kt with 
  gusts up to 55 kt and seas 12 to 17 feet. For the Gale 
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  seas 13 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Storm Warning, until 7 AM PST this morning. For 
  the Gale Warning, from 7 AM this morning to 3 PM PST this 
  afternoon.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-131915-
/O.CON.KEKA.SR.W.0003.000000T0000Z-251113T1500Z/
/O.NEW.KEKA.SE.W.0035.251113T1500Z-251113T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
311 AM PST Thu Nov 13 2025

...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

* WHAT...For the Storm Warning, southeast winds 25 to 35 kt with 
  gusts up to 50 kt and seas 11 to 15 feet. For the Hazardous 
  Seas Warning, very steep and hazardous seas 12 to 16 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Storm Warning, until 7 AM PST this morning. For 
  the Hazardous Seas Warning, from 7 AM this morning to 3 PM PST 
  this afternoon.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-131800-
/O.EXT.KEKA.GL.W.0052.000000T0000Z-251113T1800Z/
Pt St George to Cape Mendocino out 10 nm-
311 AM PST Thu Nov 13 2025

...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 11, 1:21 PM PST, 8 hours 52 minutes earlier.

Area forecast discussion, Nov 11, 1:21 PM PST, 8 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
121 PM PST Tue Nov 11 2025

.SYNOPSIS...Tonight patchy fog and low clouds are expected again.
Wednesday a strong front is bringing rain and strong winds
Wednesday afternoon through Thursday morning. Showers and possibly
a thunderstorm are expected Thursday with drier weather expected
Friday and Saturday. The next system is expected Sunday and
Monday.

&&

KEY MESSAGES:

 - Rain begins late Wednesday and tapers off Thursday morning.
   Locally heavy rain is expected late in the evening and
   overnight.

 - Strong winds Wednesday afternoon and overnight. Wind gusts of 40
   to 50 mph with locally higher gusts at wind prone ridges and
   coastal headlands.

 - Potential for thunderstorms through the day Thursday.

&&

.DISCUSSION...Water vapor satellite shows three weather features
in the eastern Pacific this afternoon. The first of these is a
frontal boundary that is bringing high clouds to the area
currently and that will be about it. Second, a strong compact low
pressure associated with the current front remains well behind
it. Tonight the third feature, an upper level trough and
associated frontal boundary drops south and absorbs the compact
area of low pressure. Wednesday this trough continues to approach
the area and starts to become a cutoff low. Initially the surface
low is well out in front of the upper level low. The surface low
is expected to rapidly deepen as it it approaches the coast. This
is expected start increasing southerly winds through the day on
Wednesday. The GFS is showing 925MB winds of 75 kt just off the
Del Norte coast. The models show the strongest winds generally
remaining near or just off the coast, but still some stronger
winds are expected to make it onshore mainly to the ridges and
exposed coastal areas. Have issued a wind advisory to highlight
wind gusts of 45 to 55 mph over the higher terrain of Del Norte,
Humboldt, Mendocino and Lake counties. At this point it doesn't
look like enough will mix down to the low elevation coastal areas
so have kept the wind advisory confined to the higher elevations.

As the front moves onshore Wednesday evening rain is expected to
start first in the King Range and Mendocino county. This will
quickly move north with the front moving through and quickly
dropping 1 to 2 inches with local amounts over 3 inches in the
higher terrain. Overall the axis of heaviest rain has shifted
south and the focus is more on Mendocino county and the King
Range. With the changes in position of this system it is also
warmer. Snow levels have risen and it looks like most snow will
stay above 5,000 feet. This may keep most of the snow above the
main highways, even Scott Mt Summit. A warmer system will also
limit the potential for small hail and thunderstorms. There may
still be a rumble of thunder or two, but have kept small hail out
of the forecast.

Late Wednesday night as the front is moving onshore the models
show the low pressure that was rapidly approaching the coast stall
out, still to fill and circle back to the west. At this point the
area of low pressure becomes more vertically stacked and continues
to weak. This becomes nearly stationary off the coast in the GFS
through the day Thursday. How strong the southerly winds are and
how heavy the showers are will be highly defendant on how close
stays.

Drier weather is expected Friday and Saturday as the upper low
drops away from the area and high pressure briefly builds into
the area. There is a small chance for frost during this time, but
with the recent rainfall the valleys and coastal areas will likely
fog up before it can frost.

Sunday and into Monday another weather system is expected to
approach the area and become a cutoff low. There is still a lot of
uncertainty on this system, but it looks like it will be weaker
than the previous system. MKK

&&

.AVIATION...Stratus and fog have returned to the coastal
terminals and is stubborn on burning off today. LIFR conditions
with low visibilities are being observed at KACV with guidance
showing a high likelihood of MVFR and even VFR conditions
developing this afternoon as ceilings and fog scatter, but there
is a 30% chance for at least IFR ceilings to persist through the
day. Regardless, confidence is high on the return of stratus this
evening, but the marine layer is likely to deepen, bringing MVFR
to IFR impacts. Outside some of the river valleys, most inland
areas are forecast to remain VFR for the next 24 hours. There is
possibility for KUKI to receive stratus tonight into early
Wednesday as an upper level trough enters the area deepening the
marine layer.

&&

.MARINE...A brief period of mild conditions are expected today as
north winds weaken and a mid-period swell and residual steep wind
waves begin to decay. An approaching system will turn winds
southerly starting Wednesday morning. These will gradually build
Wednesday and peak Wednesday night. Gale force winds are expected
and confidence in storm force gusts in the outer waters is
increasing as more model data becomes available. In addition to
hazardous winds, steep wind waves over 10 ft are expected
Wednesday night through Thursday.

Winds ease behind the front and turn southwesterly. As the surface
low moves to the north of the area, south winds may briefly pulse
upward again Thursday, with lower (30%) chances for gale force gusts
if the low moves southward. Otherwise, gusts of 30-35 kts are
possible, especially in the northern waters. Seas will remain
elevated as steep wind waves combine with a large long-period NW
swell of 13-15 ft filling in Thursday and Friday. There is growing
confidence on another storm arriving late this coming weekend into
early next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory from 4 PM Wednesday to 1 AM PST Thursday for
     CAZ102.

     Wind Advisory from 1 PM Wednesday to 1 AM PST Thursday for
     CAZ104>106.

     Wind Advisory from 7 PM Wednesday to 1 AM PST Thursday for
     CAZ110-111-113.

     Wind Advisory from 10 PM Wednesday to 4 AM PST Thursday for
     CAZ114-115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning from 3 PM Wednesday to 1 AM PST Thursday for
     PZZ415-450.

     Gale Warning from 3 PM Wednesday to 3 AM PST Thursday for
     PZZ455.

     Gale Warning from 6 AM to 7 PM PST Wednesday for PZZ470.

     Storm Watch from Wednesday evening through late Wednesday
     night for PZZ470-475.

     Gale Warning from 8 AM to 7 PM PST Wednesday for PZZ475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 8:58 PM PSTHigh Wind WarningEKAMendocino34 hr
Nov 11, 10:13 PM PSTStorm WarningEKA33 hr
Nov 12, 12:07 PM PSTFlood WatchEKALake, Mendocino22 hr

Nearby

Gale Warnings in California, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.